File(s) not publicly available

Robust absolute stability criteria for uncertain Lur'e systems of neutral type

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long HanQing-Long Han, Xinghuo YuXinghuo Yu, A Xue, S Lui
This paper is concerned with robust absolute stability of uncertain Lur'e systems of neutral type. Some delay-dependent stability criteria are obtained and formulated in the form of linear matrix inequalities. The criteria cover some existing results as their special cases. Neither model transformation nor bounding technique for cross terms is involved through derivation of the stability criteria. Numerical examples show the effectiveness of the criteria.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

18

Issue

3

Start Page

278

End Page

295

Number of Pages

18

ISSN

1049-8923

Location

Chichester, United Kingdom

Publisher

John Wiley and Sons Ltd

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Hangzhou Dianzi University; Institute for Resource Industries and Sustainability (IRIS); RMIT University;

Era Eligible

Yes

Journal

International journal of robust and nonlinear control.